Title: The Anosov theorem for infranilmanifolds with cyclic holonomy group
Authors: Dekimpe, Karel * ×
De Rock, Bram *
Malfait, Wim * #
Issue Date: Jan-2007
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:229 issue:1 pages:137-160
Abstract: A celebrated theorem of Anosov states that for any continuous self-map f : M -> M of a nilmanifold M, the Nielsen number equals the Lefschetz number in absolute value. Anosov also showed that this result does not hold for infranilmanifolds, even in the simplest possible situation of flat manifolds with cyclic holonomy group.
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science